- Volume 18, Number 1 (2012), 100-118.
Central limit theorems for the excursion set volumes of weakly dependent random fields
The multivariate central limit theorems (CLT) for the volumes of excursion sets of stationary quasi-associated random fields on ℝd are proved. Special attention is paid to Gaussian and shot noise fields. Formulae for the covariance matrix of the limiting distribution are provided. A statistical version of the CLT is considered as well. Some numerical results are also discussed.
Bernoulli, Volume 18, Number 1 (2012), 100-118.
First available in Project Euclid: 20 January 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bulinski, Alexander; Spodarev, Evgeny; Timmermann, Florian. Central limit theorems for the excursion set volumes of weakly dependent random fields. Bernoulli 18 (2012), no. 1, 100--118. doi:10.3150/10-BEJ339. https://projecteuclid.org/euclid.bj/1327068619